MathSciNet Relay Station
MathSciNet bibliographic data
MR1605988 (98m:54011) 54A25 (03E75 54A35)
Kojman, Menachem; Shelah, Saharon A ZFC Dowker space in $\aleph\sb {\omega+1}$: an application of PCF theory to topology. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2459–2465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement